MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014

LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device/procedure outcome: unable to use device - attempted, procedure completed via alternative method.Patient outcome: additional surgery.Event description: carotid artery access was obtained and 8f arterial sheath was sutured in place from our enroute nps kit.Reverse flow tubing was connected and carotid was clamped.The enroute 0.014 guidewire would not advance.Dr.Took an angiogram and a dissection was noted.Dr.Could not get the guidewire to pass the dissection plane and stay true lumen, therefore he elected to convert the case to cea.Patient complications: no patient complications reason for unsuccessful procedure: reverse flow connected and carotid artery clamped dissection noted upon entry of 0.014 wire and physician could not pass wire to engage lesion, so converted to cea.
 
Event or Problem Description
Device/procedure outcome: unable to use device - attempted,procedure completed via alternative method patient outcome: additional surgery event description: carotid artery access was obtained and 8f arterial sheath was sutured in place from our enroute nps kit.Reverse flow tubing was connected and carotid was clamped.The enroute 0.014 guidewire would not advance.Dr.Took an angiogram and a dissection was noted.Dr.Could not get the guidewire to pass the dissection plane and stay true lumen, therefore he elected to convert the case to cea.Patient complications: no patient complications reason for unsuccessful procedure: reverse flow connected and carotid artery clamped dissection noted upon entry of 0.014 wire and physician could not pass wire to engage lesion, so converted to cea.
 
Additional Manufacturer Narrative
Complaint investigation has been completed as part of this investigation.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE,ST,MOD,S,HY,US 95-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key22531355
Report Number3006010712-2025-00032
Device Sequence Number20816359
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)280229(10)8846865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number8846865
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown